# SDR GTIA030943

- Difficulty date: November 18, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND AFT CABIN DOOR HAS CRACK ON UPPER EDGE.  REPAIRED AFT CABIN DOOR PIECE MISSING.  (M)
